MDJunction - People Helping People
 
Ask a Question
01/25/2012 01:55 PM

Sevella

mimsy317
 
Posts: 108
Member

Anyone taking it? If so, what are your thoughts?
Reply

01/25/2012 02:01 PM
mem1318

I took it for a month. It did not agree with me. It kept me drug, and no engery at all. But everyone is different. There are some in the group that it does wonders for. Good Luck.

01/25/2012 02:06 PM
mimsy317
 
Posts: 108
Member

Thanks for getting back to me about Sevella. The side effects scare me and I know that isn't necessarily a reason to not take a drug. Many of the side effects are similar to the ones I used to get when I first started to take Cymblata.

01/25/2012 02:13 PM
ljsax
 
Posts: 9
New Member

I personally had a really hard time with the Savella. It made me very sick, as did Cymbalta. I had to taper off of it and it was a miserable 3 weeks of my life. I know it has worked wonders for others, but I would really pay attention to your own body and if you feel like it isn't going down a good path, I would start to taper off of it. I took my last pill last Friday and I still don't feel well. A lot of lingering anxiety and not sleeping well. Just starting to get my appetite back now (I lost almost 25 pounds in a fairly short period of time). I never thought I would be sad about losing weight, but that wasn't worth it!!!! I don't want to sound like a wet blanket, but don't want to see someone else suffer like I did. Best wishes to you.

Laura


01/25/2012 02:13 PM
mem1318

I am on cymbalta, so far no problem. Ha!! Nothing I take makes me lose a pound.

Post edited by: Realityworld, at: 01/25/2012 02:15 PM


01/25/2012 02:19 PM
mimsy317
 
Posts: 108
Member

I have been on 120 of Cymbalta for many years. I also take Lamictal at night as a mood enhancer. These were originally presribed for me for my depression, but now I take the Cymblata for my FM as well. I really like Cymblata, my moods are for the most part better. But, I have been on it a long time, so now I am questioning if I should continue. I am not liking what I am reading about withdrawal from Cymbalta, no one ever told me this.

01/25/2012 03:03 PM
mem1318

mimsy317 I tell you, for me it was crazy. I have went from 60mg to 90mg. Which I did not feel any different after dose was up. So I went back to 60mg. And it help my pocket. I also was on lyric that was not for me either.

01/25/2012 03:13 PM
Gramma815
Posts: 168
Member

I tried it. Made me so sick, I gave it up. I even had tremors - almost like a seizure. I hadn't had them before I started savella and haven't had one since I've been off of it.

01/26/2012 05:24 AM
mem1848

Sick I have been on it since Dec 28 or 29th 2011. Started at 12.5, then 25mg daily. I noticed a difference almost right away! Then it started to stop working prob because you need a higher dose, I guess alot of people take at least 50 mg and up a day. I went up another 12.5 and now I'm up to 50 mg a day for the past 5 days. For the past 5 days I have had stomache aches, sore throat, nausea, headaches,bloating,constipation. I thought I had a stomach virus then I came to the conclusion it is the med.especially after reviewing the side effects again. On the lower dose I thought this was a piece of cake. Def have to eat with it,and I am going to try to take it 25mg twice a day. This is the only med I have found that has given me half a life back so I am going to stick it out hoping the side effects are temporary. I will be really disappointed and at a loss if I cannot tolerate this one. I wish I heard more good stories of people who took it and how long any side effects lasted etc.Good luck to you and feel free to keep in touch regarding how things turn out.

01/26/2012 05:50 AM
mimsy317
 
Posts: 108
Member

Thanks everyone. I wish I heard more success stories regarding Sevella. I'll keep reading what my friends on MD Junction have to say. Good luck to all of us who are trying to make our lives more bearable. As far as the Cymbalta, my doc is the one who did the study on it. I started at 60 with welbutrin. Took that combination for a while, but it gave me the shakes so I stopped taking the welbutrin as per doctor's instructions. I go back and forth between 90 and 120 on Cymbalta, my doctor knows this. Sometimes the 120 is too much and I feel nothing, meaning no feelings. Don't know which is worse being depressed or feeling nothing.
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved